Alex Syrup Sugar Free
Manufacturer Glenmark Pharmaceuticals Ltd
Salt Composition Phenylephrine (5mg/5ml) + Chlorpheniramine Maleate
MRP ₹ 129.00
Inclusive of all taxes
1 Bottle 100 ml syrup
Alex Syrup Sugar Free is a combination medicine used in the treatment of dry cough. It relieves allergic symptoms such as sneezing, runny nose, watery eyes, and throat irritation. It also provides relief from congestion or stuffiness in the nose
Uses / Indications: Treatment of Dry cough
- Product composition:
- Phenylephrine (5mg/5ml) + Chlorpheniramine Maleate (2mg/5ml) + Dextromethorphan Hydrobromide (10mg/5ml)
Alex + SF Syrup may cause excessive drowsiness and calmness with alcohol.
- Pregnancy interaction:
- Alex Syrup Sugar Free may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
- Side Effects:
- Nausea, Stomach pain, Diarrhoea, Stomach upset, Vomiting, Loss of appetite, Dizziness, Headache, Insomnia (difficulty in sleeping), Rash, Urticaria, Itching, Sleepiness.
- How to use:
- Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Alex Syrup Sugar Free may be taken with or without food, but it is better to take it at a fixed time.
- How it works:
- Alex Syrup Sugar Free is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate and Dextromethorphan Hydrobromide, which relieves dry cough. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan Hydrobromide is a cough suppressant that relieves cough by reducing the activity of cough center in the brain.
- Faq for medicine:
- Q. Can the use of Alex Syrup Sugar Free cause sleepiness or drowsiness? Yes, Alex Syrup Sugar Free may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities at the beginning of your treatment until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine. Q. Can I breastfeed while taking Alex Syrup Sugar Free? No, it is not advisable to breastfeed while using Alex Syrup Sugar Free. This medicine contains Chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine. Q. Will Alex Syrup Sugar Free be more effective if taken in more than recommended dose? No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, please consult your doctor for re-evaluation.